WEAK CONVERGENCE FOR A SEQUENCE OF NONEXPANSIVE MAPPINGS IN BANACH SPACES WITH GAUGE FUNCTIONS

Authors

  • P. Cholamjiak Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
  • S. Suantai Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Abstract

We investigate the convergence of Manntypeiteration for a sequence of nonexpansive mappings in the framework of a uniformly convex Banach space having the duality mapping $j_\varphi$, where $\varphi$ is a gauge function on [0,1). Our results improve and extend some well-known results in the literature.

Downloads

Published

2011-12-21

How to Cite

Cholamjiak, P., & Suantai, S. (2011). WEAK CONVERGENCE FOR A SEQUENCE OF NONEXPANSIVE MAPPINGS IN BANACH SPACES WITH GAUGE FUNCTIONS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 2(1), 249-254. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/39

Issue

Section

Research Article